MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that on (b)(6) 2020, a child patient faced a device related adverse event with a diagnosis of urinary tract infection.Therefore, the patient went into urgent care and was prescribed antibiotic for ten days.The patient had elevated ketone and blood glucose levels due to illness.Moreover, he was prescribed with cefdinir 300 mg twice daily for 7 days on the day of incident ((b)(6) 2020).On (b)(6) 2020, the doctor counseled stating that symptoms were improving but patient continued complaining of back pain.Further, the doctor counseled patient to discontinue cefdinir and wrote a new prescription for augmentin 500-125 mg twice daily for ten days.According to medical records, patient had symptoms which included chills, fever, abdominal pain, mild nausea, urinary bowel changes (mild dysuria & frequent urination), & back pain.On (b)(6) 2020, all the symptoms were resolved and recovered without sequela.In another event, on (b)(6) 2020, the child patient's site was changed and then he had a low carbohydrate dinner.While he was running around, they did not notice his blood glucose level was rising.At 01:00 am, when they checked, his blood glucose level was above 300 mg/dl and ketone level was 2.4 mmol/l.He also experienced minor stomachache and was feeling generally icky.Therefore, they changed the set again, took three units of manual injection and 0.9 unit of through new set.Patient's blood glucose level was 386 mg/dl at the time of incident.On (b)(6) 2020, in the morning, his ketone and blood glucose level started resolving slowly and when they removed the cannula, it was noticed that it was kinked at 90 degree.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10668811
Report Number3003442380-2020-00423
Device Sequence Number14139079
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model NumberMMT-943
Device Lot Number5296181
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/13/2020
Patient Sequence Number1